MAUDE Adverse Event Report: AV-TEMECULA-CT 0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE

AV-TEMECULA-CT 0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE
Catalog Number 1020009
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during advancement resistance was met with the heavily torturous, moderately calcified and 99% stenosed anatomy resulting in the reported failure to advance and the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat a concentric, de novo lesion in the proximal left circumflex coronary artery with heavy tortuosity, moderate calcification and 99% stenosis.A hi-torque turntrac flex guide wire was advanced; however, failed to cross the lesion due to the patient anatomy.Resistance with the anatomy was also felt on removal of the guide wire as an independent unit.A non-abbott guide wire was used to successfully cross the lesion.There were no adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8372399
Report Number2024168-2019-01488
Device Sequence Number1332398
Product Code DQX
UDI-Device Identifier08717648222627
UDI-Public08717648222627
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number1020009
Device Lot Number8052461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2019
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight43